# SDR 2009FA0001050

- Difficulty date: October 18, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N8312D
- Make and model: Beech J35
- Aircraft serial: D5412
- Engine: Cont IO470C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Destroyed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(2) FLT HRS INTO CRUISE FLT, ENGINE LOST POWER ON NR 2 CYL AS INDICATED ON UBG-16.  SHORTLY AFTER, NR 2 CYL JUG BLEW THROUGH THE ENG COWL, SPRAYING OIL OVER WINDSCREEN.  ACFT WAS LANDED ON A 2 LANE STATE HWY.  CYL REMAINED HANGING ON THE OUTSIDE OF THE ACFT HELD ON BY UBG-16 WIRING AND PLUG WIRES.  INVESTIGATION SUSPECTED IMPROPER TORQUED CYL BOLTS DURING OVERHAUL.
